Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 192, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 17, 2013, 5:01 PM EST for Hancock County, Lucas County, Wood County, Ohio. It was in force for 59 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 5:01 PM EST (22:01 UTC)
- Expired
- Nov 17, 2013, 6:00 PM EST
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Hancock County, OH, Lucas County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 132 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 5:25 PM EST | TSTM WND DMG | 6 Sw Sylvania, OH | WALL AND ROOF BLOWN DOWN. |
| Nov 17, 5:25 PM EST | TSTM WND GST 64 | Haskins, OH | |
| Nov 17, 5:27 PM EST | TSTM WND GST 53 | Findlay, OH | |
| Nov 17, 5:30 PM EST | TSTM WND DMG | Sylvania, OH | 24 INCH DIAMETER TREES UPROOTED. |
| Nov 17, 5:32 PM EST | TSTM WND GST 85 | Bowling Green, OH | |
| Nov 17, 5:35 PM EST | TSTM WND DMG | Perrysburg, OH | 795 OREGON RD...ROOF OFF A HOUSE AND LOSS OF POWER. |
| Nov 17, 5:35 PM EST | TSTM WND DMG | Perrysburg, OH | ROOF OFF A HOUSE AND LOSS OF POWER ON OREGON RD. |
| Nov 17, 5:35 PM EST | TORNADO | Jerry City, OH | A CONFIRMED EF-1 TORNADO CAUSED DAMAGE TO HOMES |
| Nov 17, 5:35 PM EST | TORNADO | Perrysburg, OH | A CONFIRMED EF-2 TORNADO TOUCHED DOWN NEAR OREGON ROAD AND ROUTE 795 IN PERRYSBURG. SOME BUILDINGS WERE DAMAGED. |
| Nov 17, 5:36 PM EST | TSTM WND DMG | 2 Ese Perrysburg, OH | MANY TREES DOWN. DAMAGE TO TRAILERS IN FRIENDLY VILLAGE TRAILER COURT. |
| Nov 17, 5:43 PM EST | TORNADO | Oregon, OH | A CONFIRMED EF-2 TORNADO TRACKED FROM PERRYSBURG TO OREGON WHERE SEVERAL HOMES WERE DESTROYED. |
| Nov 17, 5:50 PM EST | TSTM WND DMG | 1 E Oregon, OH | ONE ROOF BLOWN OFF A HOME WITH DAMAGE TO SEVERAL GARAGES ON LALLENDORF RD. |
| Nov 17, 5:50 PM EST | TSTM WND GST 65 | Oregon, OH | |
| Nov 17, 5:55 PM EST | TSTM WND DMG | Oregon, OH | DRIVE-IN MOVIE SCREEN BLOWN DOWN. |
| Nov 17, 6:00 PM EST | TSTM WND DMG | Wayne, OH | 2 BASKETBALL HOOPS BENT IN HALF, CINDER BLOCKS IN POOL, FENCE DAMAGED, CAMPER MOVED SEVERAL FEET, SHED BLOWN TO NEXT STREET. |
| Nov 17, 6:04 PM EST | TSTM WND GST 62 | Findlay, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 4:25 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211
WUUS51 KCLE 172201
SVRCLE
OHC063-095-173-172300-
/O.NEW.KCLE.SV.W.0192.131117T2201Z-131117T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTHWEST OHIO
LUCAS COUNTY IN NORTHWEST OHIO
WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 600 PM EST
* AT 455 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES WEST OF WHITEHOUSE TO 29 MILES WEST OF
RAWSON...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUSTAR...
WATERVILLE...
SYLVANIA...
TOLEDO...
BOWLING GREEN...
FINDLAY...
WHITEHOUSE...
WESTON...
WESTON...
MCCOMB...
HOLLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. TORNADOES COULD DEVELOP
WITH LITTLE TO NO ADVANCE WARNING.
&&
LAT...LON 4171 8389 4174 8345 4172 8341 4170 8342
4169 8337 4172 8334 4163 8318 4175 8310
4174 8309 4162 8316 4162 8341 4099 8342
4099 8346 4091 8348 4090 8352 4082 8351
4081 8388
TIME...MOT...LOC 2159Z 262DEG 53KT 4160 8409 4087 8425
$$
LAPLANTE1 follow-up statement
376
WWUS51 KCLE 172231
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 PM EST SUN NOV 17 2013
OHC063-095-173-172300-
/O.CON.KCLE.SV.W.0192.000000T0000Z-131117T2300Z/
HANCOCK OH-WOOD OH-LUCAS OH-
531 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR LUCAS...WOOD AND HANCOCK COUNTIES...
AT 521 PM EST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SHOWERS
AND THUNDERSTORMS WITH DAMAGING WINDS IN EXCESS OF 60 MPH.
AT 518 PM A WALL AND ROOF OF A BARN WERE DAMAGED IN SPENCER TOWNSHIP
IN LUCAS COUNTY.
THE STORMS WERE MOVING EAST AT 60 MPH ACROSS LUCAS...WOOD AND
ENTERING HANCOCK COUNTY
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MOUNT
BLANCHARD...BLOOMDALE...WEST MILLGROVE...WAYNE...VANLUE AND
RISINGSUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR NORTHERN OHIO.
TAKE SHELTER INDOORS FROM THESE STORMS. THE SAFEST PLACE IN IN THE
BASEMENT OR INTERIOR LOWER LEVEL OF THE STRUCTURE.
&&
LAT...LON 4171 8389 4174 8345 4172 8341 4170 8342
4169 8337 4172 8334 4163 8318 4175 8310
4174 8309 4162 8316 4162 8341 4099 8342
4099 8346 4091 8348 4090 8352 4082 8351
4081 8388
TIME...MOT...LOC 2228Z 262DEG 53KT 4166 8352 4093 8369
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 4:32 PM EST, 29 minutes earlier.
Area forecast discussion, Nov 17, 4:32 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EST SUN NOV 17 2013
.SYNOPSIS...
STRONG LOW PRESSURE TRACKING ACROSS THE GREAT LAKES WILL PUSH A
STRONG COLD FRONT ACROSS THE AREA THIS EVENING. HIGH PRESSURE FROM
THE PLAINS STATES WILL CROSS THE AREA BY TUESDAY NIGHT AND MOVE OFF
THE EAST COAST BY WEDNESDAY NIGHT. THE NEXT COLD FRONT WILL MOVE IN
ON THURSDAY AND THERE WILL LIKELY BE A WAVE OF LOW PRESSURE DEVELOP
ON THE FRONT.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED TO ADDED TORNADO WATCH TO THE OHIO PORTION OF THE FORECAST
AREA. MORE THEN LIKELY A WATCH WILL BE NEEDED FOR NW PA IT IS
POSSIBLE THAT IT COULD BE A SEVERE THUNDERSTORM WATCH. NO CHANGES
TO THE WORDING.
DANGEROUS SITUATION WITH 90-100 KT 500 MB WEST JET SLIDING IN
OVER TOP OF THE 65 KNOT LOW LEVEL SOUTH JET. PLENTY OF BULK SHEAR
AND 1 KM SHEAR 30-80 KNOTS. THE DRY SLOT IN THE LOWER LAYERS WILL
BE FILLING IN WITH DEEPER MOISTURE FROM THE SOUTHWEST TO LOWER THE
LCL. DECENT COOLING ALOFT. THE CAPE IS NOT VERY HIGH...GENERALLY
UNDER 500 J/KG...BUT IT IS NOT ALL THAT MUCH HIGHER TO THE WEST
AND IT IS OBVIOUSLY ENOUGH GIVEN THE TERRIFIC DYNAMICS. THE BROKEN
LINE OF SUPER CELLS TO THE WEST WILL MOVE EAST
STEADILY...EVENTUALLY PICKING UP SPEED. THE THINKING IS THAT THE
ACTIVITY WILL MERGE INTO A SQUALL LINE WITH WIDESPREAD DAMAGING
WINDS. THIS MAY BE MOST LIKELY BY THE TIME IT REACHES I-71. IN THE
MEANTIME...SPC TELLS US THE TORNADO WATCH WILL BE OUT BY 2130Z AND
PROBABLY GET THE ENTIRE FORECAST AREA. IT IS WORTH EMPHASIZING
THIS EVENING THAT PEOPLE SHOULD NOT WAIT FOR VISUAL OR AUDIO
CONFIRMATION OF A WARNING/EVENT. IF A WARNING IS ISSUED THEY
SHOULD TAKE SHELTER IMMEDIATELY.
TIMED THE LINE THROUGH FAIRLY QUICKLY EARLY TONIGHT...EXITING NW
PA BY 11 PM. DRYING OUT AFTERWARD BUT THE ISALLOBARIC PRESSURE
RISES ARE IMPRESSIVE. NOT GREAT COLD ADVECTION BUT ENOUGH FOR THE
WIND ADVISORY OVERNIGHT. IN FACT...WILL START THE WIND ADVISORY
FOR NW OHIO WITH THE AFTERNOON ISSUANCE...NO NEED TO WAIT.
WARM TO START...LOWS IN THE LOWER 40S LATE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
DRY SOUTHWEST FLOW TO START ON MONDAY. IT WILL STILL BE WINDY AND
NOT SURE WE WILL NOT NEED TO EXTEND THE WIND ADVISORY...ESPECIALLY
FOR NORTHERN OHIO NEAR THE LAKE ERIE LAKE SHORE AND ALL OF NORTHWEST
PA. EVENTUALLY GETS COLD ENOUGH ALOFT FOR LAKE EFFECT AND WINDS SHIFT
ONSHORE IN THE AFTERNOON. SHOWERS SHOULD DEVELOP ALONG THE EAST
LAKESHORE AND COME ONSHORE IN THE LATE AFTERNOON/EARLY EVENING.
PROBABLY ALL RAIN TO START AS THE BOUNDARY LAYER REMAINS RATHER
MILD...THEN CHANGING TO SNOW MONDAY NIGHT. AN INCH OR TWO OR THREE
OF SNOW IS POSSIBLE IN THE SNOWBELT IF THE BANDS ARE
PERSISTENT...MOST LIKELY ACROSS INLAND NW PA.
HIGH PRESSURE BUILDS IN ON TUESDAY. ANY REMAINING LAKE EFFECT
ACTIVITY WILL TAPER OFF IN THE MORNING.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT COLD FRONT WILL BE MOVING INTO THE CENTRAL LAKES ON
THURSDAY AND SHOULD MOVE ACROSS THE REGION ON FRIDAY. EXPECT SHOWERS
TO MOVE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. THERE SHOULD BE
ENOUGH COLD AIR INTO THE REGION BY FRIDAY NIGHT TO CHANGE OVER TO
SNOW THEN PERSISTING INTO SATURDAY. THE SNOW WILL MAINLY BE IN THE
SNOWBELT SATURDAY INTO SATURDAY NIGHT.
THURSDAY WILL BE THE WARMEST DAY OF THE EXTENDED WITH HIGHS IN THE
UPPER 40S TO NEAR 50. COOLER BY SATURDAY WITH HIGHS IN THE 30S.
&&
.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
SOUTHERLY WINDS WILL INCREASE THROUGH THE AFTERNOON WITH GUSTS TO
35 KNOTS COMMON ACROSS THE WEST AND ALONG THE LAKESHORE. EXPECT TO
SEE MVFR CLOUD COVER TO SPREAD BACK INTO THE AREA FROM THE SOUTHWEST.
THIS MAY BE A BIT SLOWER TO OCCUR ACROSS THE EAST BUT WITH SOME
SCATTERED SHOWERS WE EXPECT THERE WILL STILL BE AT LEAST SOME PATCHY
MVFR CONDITIONS.
THE MAIN CONCERN WILL BE THE SEVERE THUNDERSTORM POTENTIAL ALONG A
STRONG COLD FRONT THAT WILL ARRIVE IN THE TOLEDO AREA AROUND
22Z...KCLE AND KMFD AROUND 00Z AND KYNG AND KERI AROUND 02Z.
SEVERE GUSTS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.
WINDS IN THE WAKE OF THE FRONT WILL SHIFT TO THE SOUTHWEST AND
INCREASE. MOST LOCATIONS WILL SEE GUSTS 35 TO 40 KNOTS THROUGH THE
OVERNIGHT.
OUTLOOK...NON-VFR CONDITIONS WILL BE SCATTERED ACROSS THE REGION
IN SHOWERS. A FEW SHSN MONDAY NIGHT...MAINLY ACROSS NE OH/NW PA.
CONDITIONS IMPROVING TO VFR FROM WEST TO EAST TUESDAY.
&&
.MARINE...
WINDS WILL SHIFT FROM THE SOUTH TO THE WEST SOUTHWEST THIS EVENING
AS A COLD FRONT MOVES ACROSS THE LAKE. SEVERE THUNDERSTORMS MAY
PRODUCE WIND GUSTS OVER 50 KNOTS WITH THE FRONTAL PASSAGE. THE WINDS
IN THE WAKE OF THE FRONT SHOULD REMAIN AROUND 40 KNOTS. SINCE WE
WILL HAVE GALES WE EXPECT WATER LEVELS TO DROP WITH IT BOTTOMING OUT
ABOUT 40 INCHES BELOW LEVELS FOR SAFE NAVIGATION. THE GALES WILL
CONTINUE INTO AT LEAST MONDAY AFTERNOON. WATER LEVELS WILL NOT
RECOVER UNTIL WINDS BEGIN TO SHIFT TO THE NW AND DECREASE.
HIGH PRESSURE WILL MOVE ACROSS THE LAKE ON TUESDAY WITH LIGHTER
WINDS. AS THE HIGH MOVES EAST OF THE REGION ON WEDNESDAY SOUTHERLY
WINDS WILL RETURN. THESE SOUTHERLY WINDS WILL INCREASE INTO THURSDAY
AS ANOTHER COLD FRONT MOVES INTO THE CENTRAL GREAT LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ011>014-020>023-
031>033-038-089.
WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST MONDAY FOR LEZ061-142>149-162>169.
LOW WATER ADVISORY UNTIL 4 PM EST MONDAY FOR LEZ142>144-
162>164.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Nov 17, 4:36 PM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 436 PM EST SUN NOV 17 2013 OHZ011>014-020>023-031>033-038-089-182145- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- 436 PM EST SUN NOV 17 2013 ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006-008>010-017>019-027>030-036-037-047-182145- LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 436 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. TORNADO WATCH. THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001>003-182145- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 436 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>144-162>164-182145- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 436 PM EST SUN NOV 17 2013 ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. LOW WATER ADVISORY. THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60 KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ145>148-165>168-182145- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 436 PM EST SUN NOV 17 2013 ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60 KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ007-182145- OTTAWA- 436 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. TORNADO WATCH. THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-149-169-182145- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 436 PM EST SUN NOV 17 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60 KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:33 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 32 hr |
| Nov 17, 3:36 PM EST | Low Water Advisory | CLE | 24 hr | |
| Nov 17, 4:55 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 17, 5:19 PM EST | Tornado Warning | CLE | Wood | 41 min |
| Nov 17, 5:35 PM EST | Tornado Warning | CLE | Lucas | 25 min |
| Nov 17, 5:41 PM EST | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 49 min |
| Nov 17, 5:52 PM EST | Severe Thunderstorm Warning | CLE | Seneca | 53 min |
| Nov 17, 5:56 PM EST | Severe Thunderstorm Warning | CLE | Hancock | 64 min |
| Nov 17, 6:19 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 71 min |
| Nov 17, 6:25 PM EST | Tornado Warning | CLE | Marion, Wyandot | 35 min |
| Nov 17, 6:28 PM EST | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 47 min |
| Nov 17, 6:34 PM EST | Severe Thunderstorm Warning | CLE | Seneca | 41 min |
| Nov 17, 6:39 PM EST | Severe Thunderstorm Warning | CLE | Huron | 66 min |
| Nov 17, 6:52 PM EST | Special Marine Warning | CLE | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.